Name:

Tang Zizhou

Position:
Professor

Email:

zztang@mx.cei.gov.cn

   
   
   

Education:
Graduated from Peking University, Department of Mathematics; received
the degree of Bachelor of Science in 1984. Studied at the Graduate School, Academia Sinica, for advanced study; received Ph.D in 1989.

Institutions Visited:

Feb.1992---Feb.1993 Max-Planck-Institut fur Mathematik, Bonn, Germany
Jan.1996---Oct. 1996 International Centre for Theoretical Physics, Trieste, Italy
Nov.1996--Jan. 1997 Northeastern University, Boston, USA
Jan.1997--April 1997 Max-Planck-Institut fur Mathematik, Bonn, Germany
April 1997-July 1997 Mathematical Sciences Research Institute, Berkeley
June 1998-July 1998 Univ. De Bretagne Occidentale, Brest, France
July 1998-Sep. 1998 Inst. Des Hautes Etudes Scientifiques, France
Feb. 2000-Mar. 2000 Sophia University and TMU, Japan
Aug.2001-July 2002 Dept. of Math., MIT & Princeton University, USA
Mar.2015-April 2015 The Hong Kong University of Science and Technology
May 2015-Nov.2015 Dept. of Math, UCLA, USA


Participation in Conferences:

1. February 2000 Tokyo, The International Conference on Lie groups and
Manifolds. One-hour address.
2. May 2001 Mareseille, The International Conference on Harmonic Maps and Harmonic Morphisims. One-hour address.
3. August 2004 Beijing, The First International Conference on Complex Geometry. One-Hour address
4. The 10th Pacific Rim Geometry Conference, 2011, Osaka. 60 min plenary talk.
5. The Asian Mathematical Conference, 2013, Busan, Korea. 45 min invited talk.
6. Real and Complex Submanifolds, 2014, Daejeon, Korea, plenary talk.


Scientific Foundations: 1. State Education Commission of China Grant to Excellent Young Teachers ( Number 357 in 1994);
2. National Natural Science Foundation of China. ( 19531050 )
3. National Natural Science Foundation of China. ( 11071018 )
4. The National Outstanding Youth Foundation of China ( 19925103 )
5. The National Outstanding Youth Foundation of China( Class B, 10229101 )
6. The 973 Program of National Ministry of Science and Technology
( 2001-2004 )
7. Program Harmonic analysis and geometry of manifolds for Changjiang Scholars and Innovative Research Team in University. ( As the head )
( 2010-2012 )
8. Geometry and topology of submanifolds--the Important Program of the National Natural Science Foundation of China. ( 11331002,as the head )
(2014-2018)

The Main Publications:

1. Codimension 1 & 2 immersions of Lens spaces (with Li B.H.)
--- Lect. Notes in Math.. 1369(1986-87),152-163, Springer-Verlag.
2. Isoparametric hypersurfaces with 4 distinct principal curvatures
--- Chinese Sci. Bull. 36 (1991),1237-1240.
3. Nonexistence of weakly almost complex structures on Grassmannians
--- Proc. of AMS 121(1994),1267-1270.
4. The Brouwer degrees of the gradient of isoparametric functions
( with Peng C.K.)
----Science in China 39(1996),1131-1139
5. On representing homotopy classes of spheres by harmonic maps
( with Peng C.K.)
--- Topology 36(1997),867-87
6. Harmonic maps from spheres to spheres ( with Peng C.K.)
--- Topology 37(1998),39-44
7. Multiplicities of equifocal hypersurfaces in symmetric spaces
--- Asian J. of Math. 2(1998),181-213
8. No submersions from 23-sphere to Cayley projective plane
---- Bull. of LMS 33(2001),347-350
9. New constructions of eigenmaps between spheres
--- Inter. J. of Math. 12(2001),277-288
10. Dilatation of maps between spheres (with Peng C.K.)
---- Pacific J. of Math. 204(2002),209-222 13.
11. A note on the cohomological below 1/4-pinching theorem
--- Proc. of AMS 130(2002),577-578
12. A generalization of Atiyah-Dupont vector field theory ( with Zhang W.P.)
---- Comm. in Contemporary Math. (2002), 177-196
13. Some existence and non-existence results of isometric immersions.
--- Comm. in Contemporary Math. 6(2004),867-879.
14. Curvature and integrability of an almost Hermitian structure
--- Inter. J. of Math. 17(2006), 97-106.
15. A proof of DDVV conjecture and its equality case ( with Ge J.Q. )
--- Pacific J. of Math. 237(2008),87-95.
16. Schoen-Yau-Gromov-Lawson theory and isoparametric foliations
( with Xie Y.Q., Yan W.J.)
---- Comm. Anal. Geom. 20(2012),989-1018
17. Isoparametric functions and exotic spheres ( with Ge J.Q. )
--- J. Reine Angew. Math. 683(2013) ,161-180
18. Isoparametric foliation and Yau conjecture on the first eigenvalue
( with Yan W.J.)
--- J. of Diff. Geometry 94(2013),539-558
19. Eta invariant and closed geodesics ( with Zhang W.P.)
-----Advances in Math. 254(2014),41-48
20. Isoparametric foliation and Yau conjecture on the first eigenvalue,II
( with Xie Y.Q. and Yan W.J.)
---J. of Funct. Anal. 266(2014),6174-6199
21. Isoparametric functions on exotic spheres ( with Qian C.)
---Advances in Math. 272(2015),611-619


Contact:
Office: Room 720, Shiingshen Building